MathSciNet Relay Station
MathSciNet bibliographic data
MR2062570 60K35 (60F10)
Fontbona, J. Uniqueness for a weak nonlinear evolution equation and large deviations for diffusing particles with electrostatic repulsion. Stochastic Process. Appl. 112 (2004), no. 1, 119–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement